Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A spectral sequence for the homotopy of nice spaces


Authors: A. K. Bousfield and E. B. Curtis
Journal: Trans. Amer. Math. Soc. 151 (1970), 457-479
MSC: Primary 55.52
MathSciNet review: 0267586
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.52

Retrieve articles in all journals with MSC: 55.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0267586-7
Article copyright: © Copyright 1970 American Mathematical Society